# SDR DALA2015123007762

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 71,314 hours, 32,460 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT HATCH COVER DAMAGED AT 26F.  OVERWING ESCAPE SYS DISARMED TO PERFORM MAINTENANCE.  REPLACED EGRESS DOOR INNER LINER AND INSTALLED EGRESS DOOR IN ACFT. PERFORMED ARMING PROCEDURE IAW AMM 25-65-00-402, TEST OK.
